# SDR ASAA2015102413803

- Difficulty date: October 24, 2015
- Submitted: November 19, 2015
- Operation: Air carrier
- Aircraft: N615AS
- Make and model: Boeing 737790
- Aircraft serial: 30344
- Aircraft time: 53,277 hours, 24,015 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Part number: 453A2611
- Condition: Corroded
- Location: Sidewall Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO RT SIDEWALL CAPSTRIP NR 2 CORRODED.  ACFT GROUNDED.  RECEIVED NEW CAP STRIP PN 453A2611-11.  INSTALLATION ACCOMPLISHED.
